# SDR AALA202309218340

- Difficulty date: September 5, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,363 hours, 33,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D53371672
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE BELLY FAIRING SUPPORT ANGLE / SECTION-T AT FR 36 BETWEEN +Y254 AND -Y254. REPLACED LOWER FUSELAGE BELLY FAIRING SUPPORT ANGLE / SECTION-T PER SRM 51-72-11.
